Fourth order elliptic boundary value problem with nonlinear term decaying at the origin

Title
Fourth order elliptic boundary value problem with nonlinear term decaying at the origin
Authors
최규흥
Keywords
fourth order elliptic boundary value problem; nonlinear term decaying at the origin; bounded nonlinear term; variational method; generalized mountain pass theorem; (PS)c condition
Issue Date
2013
Publisher
JOURNAL OF INEQUALITIES AND APPLICATIONS
Series/Report no.
JOURNAL OF INEQUALITIES AND APPLICATIONS; vol.2013 startpage 1 endpage 8
Abstract
We consider the number of the weak solutions for some fourth order elliptic boundary value problem with bounded nonlinear termdecaying at the origin.We get a theorem, which shows the existence of the bounded solution for this problem. We obtain this result by approaching the variational method and using the generalized mountain pass theorem for the fourth order elliptic problem with bounded nonlinear term.
URI
http://dspace.inha.ac.kr/handle/10505/33267
ISSN
1029-242X
Appears in Collections:
College of Education(사범대학) > Mathematics Education (수학교육) > Journal Papers, Reports(수학교육 논문, 보고서)
Files in This Item:
35403.pdfDownload

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse